Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have had diarrhea for year with black tarry stools with COPD, frequency in urine nd lympedema in legs. Suggest?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5376 Questions
i have had diarehia fore a year black tarry stools ihave reacety had a colosty i also have copd .frenccy in urine due to aking duiertys i now haeve dicoverd that i have lympedema in my legs please excuse the spelling. what type of dr do i need i am 70 years help.thanks
i also have chf and obeisty.
Posted Mon, 2 Sep 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 1 hour later
Brief Answer:
Please visit gastrologist and cardiologist.

Detailed Answer:

Thank you for the query.

Black tarry stool usually indicate serious blood loss through digestive tract. Most common reason is peptic ulcer which is bleeding. However large intestine tumor (in the first part of colon) can also give tarry like stools. Diarrhea can be also caused by both mentioned conditions.

Legs swelling can be caused by heart insufficiency, veins disease, kidney disease and many more. As you have obesity and lungs disease, heart issue seems to be the most probable reason.

I suggest you to:
- visit gastrologist and have gastrocsopy and colonoscopy
- visit cardiologist for full heart diagnostics

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor